# SDR R61A2023021500129

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE SERVICE DOOR CUTOUT DOUBLER HAS CORROSION AT THE INBD FWD CORNER. REPLACED DOUBLER PN 170-66931-001 IAW SRM 51-41-01, 51-21-02.
